# SDR AALA971239

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEB CORRODED AT TORQUE BOX OUTBOARD ATTACH POINT CASTING, LT SIDE WEB STA 289.  INSTALLED DOUBLER PER SRM 53-10-9.  TST:  56,772 HOURS.  CYCLES:  34,468.  (X)
